# SDR DALA2020100103229

- Difficulty date: October 1, 2020
- Submitted: October 1, 2020
- Operation: Air carrier
- Aircraft: N829MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29700
- Aircraft time: 78,676 hours, 15,384 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Flange
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND NR 2 PLYLON INBOARD HORIZONTAL FLANGE CRAKED AT NAC STA 230.  REPAIRED, PER ERA 587941-14.
